# SDR SIMA200606001

- Difficulty date: February 21, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Engine: Allsn AE3007A
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Part number: 14524978001
- Condition: Migrated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND HORIZONTAL STABILIZER NR 1 BUSHING TO BE MIGRATING.  INSTALLED NEW BUSHING IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
